# SDR FDEA201104261625

- Difficulty date: April 26, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48297
- Aircraft time: 60,609 hours, 19,082 cycles
- Engine: Ge CF650C2
- Engine time: 1,754 hours, 2,760 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL. MAX POWER AT 90KIAS THE ENGINE FAIL LIGHT, ENGINE 2 N1 EXCEEDANCE 120.1 (T/O LIMIT 115.8) REJECTED T/O.  PERFORMED FAN (N1) OVERSPEED INSP, FAN ROTOR  FREE FOR ROTATION, FIRST STAGE FAN SHROUD WITHOUT RUB TRACES AND INLET AND EXHAUST NOZZLES FREE FROM PARTICLES IAW AMM 72-00-00-6-2.  ACFT OK  FOR SVC.   PERFORMED FAN (N1) OVERSPEED INSP, FAN ROTOR FREE FOR ROTATION, 1ST STAGE FAN SHROUD WITHOUT RUB TRACES AND INLET AND EXHAUST NOZZLES FREE FROM PARTICLES IAW AMM 72-00-00-6-2.  ACFT OK FOR SVC. (CLOSED)
